# SDR PCAA9700363

- Difficulty date: April 9, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N818EX
- Make and model: Dhav DHC8102
- Aircraft serial: 235
- Engine: Pwa PW120A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Malfunction
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

OIL SYSTEM MALFUNCTION
